Accessibility navigation

Bivariate normal mixture spread option valuation

Alexander, C. and Scourse, A. (2004) Bivariate normal mixture spread option valuation. Quantitative Finance, 4 (6). pp. 637-648. ISSN 1469-7696

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1080/14697680400016174

Item Type:Article
Divisions:Henley Business School > ICMA Centre
ID Code:20563
Publisher:Taylor & Francis

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation